Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 57, NWS Eureka, CA

July 16, 2014

NWS Eureka, CA issued this small craft advisory at Jul 16, 2014, 3:08 AM PDT. It took effect at Jul 17, 2014, 3:00 AM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jul 16, 2014, 3:08 AM PDT (10:08 UTC)
In effect from
Jul 17, 2014, 3:00 AM PDT
Expired
Jul 20, 2014, 2:30 PM PDT
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WHUS76 KEKA 161008
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
308 AM PDT WED JUL 16 2014

PZZ470-161815-
/O.EXP.KEKA.SC.Y.0056.000000T0000Z-140716T1000Z/
/O.NEW.KEKA.SC.Y.0057.140717T0400Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
308 AM PDT WED JUL 16 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM EARLY THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
SATURDAY...

* WINDS...N INCREASING TO 15 TO 25 KT BY LATE TONIGHT. 

* WAVES...NW 6 TO 8 FT THROUGH TONIGHT...BUILDING TO 8 TO 10 FT ON
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
17 follow-up statements
638 
WHUS76 KEKA 161533
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
833 AM PDT WED JUL 16 2014

PZZ470-162345-
/O.CON.KEKA.SC.Y.0057.140717T0400Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
833 AM PDT WED JUL 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM PDT SATURDAY...

* WINDS...N INCREASING TO 15 TO 25 KT THURSDAY.

* WAVES...NW 5 TO 7 FT AT 8 SECONDS...BUILDING TO 8 TO 10 FT
  AROUND 9 SECONDS ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
382 
WHUS76 KEKA 162134
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 PM PDT WED JUL 16 2014

PZZ470-170545-
/O.EXT.KEKA.SC.Y.0057.140717T1000Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 PM PDT WED JUL 16 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM THURSDAY TO 3 PM
PDT SATURDAY...

* WINDS...N 10 TO 20 KT INCREASING TO 15 TO 25 KT THURSDAY.

* WAVES...NW 5 TO 7 FT AT 8 SECONDS...BUILDING TO 9 TO 10 FT
  AROUND 9 SECONDS ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
551 
WHUS76 KEKA 170351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 PM PDT WED JUL 16 2014

PZZ470-171200-
/O.CON.KEKA.SC.Y.0057.140717T1000Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
851 PM PDT WED JUL 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
3 PM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
3 PM PDT SATURDAY. 

* WINDS...N 10 TO 20 KT INCREASING TO 15 TO 25 KT THURSDAY.

* WAVES...NW 5 TO 7 FT AT 8 SECONDS...BUILDING TO 9 TO 10 FT 
  AROUND 9 SECONDS ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
117 
WHUS76 KEKA 171012
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
312 AM PDT THU JUL 17 2014

PZZ470-171815-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
312 AM PDT THU JUL 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N INCREASING TO 15 TO 25 KT THIS MORNING AND CONTINUING
  INTO SATURDAY.

* WAVES...NW TO N 8 TO 10 FT AT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
112 
WHUS76 KEKA 171535
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 AM PDT THU JUL 17 2014

PZZ470-172345-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
835 AM PDT THU JUL 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...N INCREASING TO 15 TO 25 KT.

* WAVES...NW TO N INCREASING TO 8 TO 10 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
099 
WHUS76 KEKA 172135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT THU JUL 17 2014

PZZ475-180545-
/O.EXB.KEKA.SC.Y.0057.140718T0400Z-140719T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT THU JUL 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
PDT SATURDAY...

* WINDS...N INCREASING TO 10 TO 20 KT.

* WAVES...N INCREASING TO 9 TO 10 FT AROUND 9 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-180545-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PDT THU JUL 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT INCREASING TO 20 TO
  25 KT FRIDAY.

* WAVES...NW TO N INCREASING TO AROUND 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
406 
WHUS76 KEKA 180347
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
847 PM PDT THU JUL 17 2014

PZZ470-181200-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
847 PM PDT THU JUL 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT INCREASING TO 20 
  TO 25 KT FRIDAY. 

* WAVES...NW TO N INCREASING TO AROUND 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-181200-
/O.CON.KEKA.SC.Y.0057.140718T0400Z-140719T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
847 PM PDT THU JUL 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS...N INCREASING TO 10 TO 20 KT.

* WAVES...N INCREASING TO 9 TO 10 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
071 
WHUS76 KEKA 181013
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
313 AM PDT FRI JUL 18 2014

PZZ470-475-181815-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
313 AM PDT FRI JUL 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE
  MENDOCINO. WINDS INCREASING INCREASING TO 20 TO 20 KT
  TONIGHT...THEN SLOWLY DIMINISHING ON SATURDAY.

* WAVES...NW TO N 8 TO 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
946 
WHUS76 KEKA 181534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PDT FRI JUL 18 2014

PZZ470-475-182345-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PDT FRI JUL 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE
  MENDOCINO. WINDS INCREASING INCREASING TO 20 TO 25 KT TONIGHT...
  THEN SLOWLY DIMINISHING ON SATURDAY.

* WAVES...NW TO N 8 TO 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
369 
WHUS76 KEKA 182114
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PDT FRI JUL 18 2014

PZZ470-475-190515-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PDT FRI JUL 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE 
  MENDOCINO. WINDS INCREASING INCREASING TO 20 TO 25 KT 
  TONIGHT... THEN SLOWLY DIMINISHING ON SATURDAY. 

* WAVES...NW TO N 8 TO 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
193 
WHUS76 KEKA 190344
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 PM PDT FRI JUL 18 2014

PZZ470-475-191145-
/O.EXT.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 PM PDT FRI JUL 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE
  MENDOCINO...SLOWLY DIMINISHING LATER ON SATURDAY.

* WAVES...NW TO N 8 TO 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
629 
WHUS76 KEKA 191011
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 AM PDT SAT JUL 19 2014

PZZ470-475-191815-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
311 AM PDT SAT JUL 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE
  MENDOCINO...SLOWLY DIMINISHING THIS EVENING.

* WAVES...N 8 TO 11 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
192 
WHUS76 KEKA 191538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT SAT JUL 19 2014

PZZ470-475-192345-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT SAT JUL 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE 
  MENDOCINO...SLOWLY DIMINISHING THIS EVENING. 

* WAVES...N 8 TO 11 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
938 
WHUS76 KEKA 192147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 PM PDT SAT JUL 19 2014

PZZ470-200600-
/O.EXT.KEKA.SC.Y.0057.000000T0000Z-140720T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
247 PM PDT SAT JUL 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE 
  MENDOCINO...SLOWLY DIMINISHING THIS EVENING. 

* WAVES...N 8 TO 11 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-200600-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
247 PM PDT SAT JUL 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 10 TO 20 KT...SLOWLY DIMINISHING THIS EVENING.

* WAVES...N 7 TO 8 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
984 
WHUS76 KEKA 200355
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PDT SAT JUL 19 2014

PZZ470-201200-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
855 PM PDT SAT JUL 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE
  MENDOCINO...SLOWLY DIMINISHING SUNDAY.

* WAVES...N 8 TO 10 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-201000-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PDT SAT JUL 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...N 10 TO 20 KT.

* WAVES...N 7 TO 8 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
308 
WHUS76 KEKA 201540
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 AM PDT SUN JUL 20 2014

PZZ470-202345-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-140721T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 AM PDT SUN JUL 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT WINDS GRADUALLY
  DIMINISHING TODAY AND MONDAY.

* WAVES...N AROUND 7 FT AT 8 SECONDS SEAS DIMINISHING TONIGHT AND
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
156 
WHUS76 KEKA 202130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT SUN JUL 20 2014


PZZ470-202230-
/O.CAN.KEKA.SC.Y.0057.000000T0000Z-140721T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PDT SUN JUL 20 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 15, 3:27 PM PDT, 11 hours 41 minutes earlier.

Area forecast discussion, Jul 15, 3:27 PM PDT, 11 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
327 PM PDT TUE JUL 15 2014

.SYNOPSIS...A DISTURBANCE OFF THE COAST OF CALIFORNIA WILL CONTINUE
TO PULL MONSOONAL MOISTURE ACROSS THE AREA THROUGH TUESDAY. ANOTHER
DISTURBANCE WILL CONTINUE TO STREAM MOISTURE TOWARD NW CALIFORNIA
THROUGH THE END OF THE WEEK. ABUNDANT MOISTURE AND AN UNSTABLE
ATMOSPHERE WILL KEEP THE CHANCE OF THUNDERSTORMS IN THE FORECAST FOR
THE NEXT FEW DAYS OVER TRINITY AND FAR EASTERN MENDOCINO COUNTIES. A
SHALLOW MARINE LAYER WILL LIKELY DEVELOP ALONG THE IMMEDIATE COAST
AGAIN TONIGHT.

&&

.DISCUSSION...12Z SOUNDING OUT OF OAKLAND THIS MORNING SHOWED
MOIST  UPPER LEVELS (<550MB) WITH DRY LOWER LEVELS. MODELS SEEM TO
BE PICKING UP ON THIS PATTERN WELL WITH VERY LIMITED PRECIPITATION
ACROSS THE AREA DUE TO MOST OF THE PRECIP EVAPORATING BEFORE
REACHING THE GROUND. THE MORNING FORECAST HAS BEEN ON TRACK WITH
THE MONSOONAL MOISTURE RIDING AN SOUTHEASTERLY WAVE TO THE
NORTHWEST THROUGH MUCH OF THE DAY. A LIGHT ISOLATED SHOWER CAN NOT
BE RULED OUT THIS AFTERNOON ACROSS MENDOCINO COUNTY OR A STRAY
THUNDERSTORM OVER TRINITY COUNTY IN ASSOCIATION WITH A WEAK VORT
MAX AROUND A TROUGH AXIS EMANATING FROM THE WAVE. AFTERNOON MODEL
RUNS SEEMED RATHER CONSERVATIVE ON ANY TSTM CHANCES THIS
AFTERNOON, BUT THE 18Z NAM CAME IN WITH A MUCH MORE ROBUST
SOLUTION FOR THE TRINITY HORN THIS EVENING. WITH MODEL UNCERTAINTY
REMAINING IN THE STRENGTH OF THE WAVE AND INSTABILITY AS IT
PASSES, HAVE LEFT THE FORECAST NEARLY UNTOUCHED FOR THIS EVENING
AND TONIGHT. ANY SHOWER ACTIVITY IS EXPECTED TO REMAIN OVER
MENDOCINO AND TRINITY COUNTIES WITH AN OUTSIDE CHANCE OF A STRAY
LIGHT SHOWER CREEPING INTO FAR EASTERN HUMBOLDT.

THERE IS SOME MODEL GUIDANCE THAT INSTABILITY ALOFT WILL REMAIN
THROUGH THE NIGHT BRINGING A CHANCE OF NOCTURNAL CONVECTION, BUT
THE MAJORITY CONSENSUS IS THAT ANY ACTIVITY WILL DIE DOWN
OVERNIGHT. AS SUCH HAVE KEPT ANY MENTIONABLE POPS OUT OF THE
FORECAST OVERNIGHT. DID INTRODUCE SOME SMOKE TO THE HAYFORK AREA
WHICH IS DRIFTING IN FROM THE BULLY FIRE OUT IN SHASTA COUNTY.
BROUGHT A RETURN OF THE LOW CLOUDS AND FOG TO THE COAST WITH THE
COASTAL FLOW REVERSAL TONIGHT. THIS SHOULD BE CONFINED TO THE
IMMEDIATE COAST TONIGHT INTO TOMORROW, BUT IS CONTINGENT UPON HOW
STRONG THE PASSING WAVE IS AND IF IT MIXES DOWN TO THE SURFACE. AT
THIS POINT THE THINKING IS IT WILL BE A SHALLOW AND THICK MARINE
LAYER LINGERING INTO THE LATE MORNING HOURS.

WEDNESDAY AFTERNOON AND EVENING LOOK SLIGHTLY BETTER FOR SCATTERED
LIGHTNING ACTIVITY MAINLY IN EASTERN TRINITY AROUND THE HORN AND
YOLLA BOLLA MTNS. THE 06Z AND 12Z GFS RUNS KEEP PRECIP AND
CONVECTION GOING WED NIGHT INTO EARLY THU IN EASTERN TRINITY AS
ANOTHER CONVECTIVE DISTURBANCE MOVES UP FROM THE SOUTH. THIS WILL
NEED TO MONITORED. WE SHOULD SEE ANOTHER OPPORTUNITY FOR TSTMS AGAIN
FRI AND PERHAPS ON SAT TOO IN THE SAME AREA OF EASTERN TRINITY AS A
WEAK UPPER TROUGH APPROACHES THE COAST AND THE FLOW ALOFT TURNS SLY.

GFS AND ECMWF REMAIN IN DECENT AGREEMENT SHOWING A BROAD TROUGH
APPROACHING THE COAST THIS WEEKEND. WE SHOULD SEE SOME COOLING THIS
WEEKEND AND DECREASING CHANCES OF TSTMS AS DRIER SW FLOW ALOFT
DEVELOPS. BY EARLY NEXT WEEK THE MODELS ARE SHOWING SLIGHTLY BETTER
AGREEMENT. THE ECMWF HAS AN UNSEASONABLY COLD LOW PRESSURE SYSTEM
DROPPING INTO THE PAC NW...WHILE THE GFS IS A LITTLE LESS BULLISH.
HIGH PRESSURE OVER THE DESERT SW IS EXPECTED TO REBUILD AT THIS
TIME, BUT MODELS ARE NOW SHOWING THE COLD LOW WILL WIN OUT. THIS
WILL NEED TO WATCHED FOR THE POSSIBILITY OF SOME LATE JULY PRECIP
EARLY NEXT WEEK. FOR NOW THE FORECAST FOR MON AND TUE HAS BEEN
HEAVILY WEIGHTED TOWARD CLIMATOLOGY AND PERSISTENCE. BFG/DJB

&&

.AVIATION...IFR TO MVFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL
CONTINUE AT KCEC THROUGH THE EARLY EVENING. THE LOWER CONDITIONS ARE
DUE TO DECREASED CEILINGS AND VISIBILITIES. VFR CONDITIONS AND
MODERATE WINDS WILL CONTINUE AT KACV THROUGH THIS AFTERNOON.
CEILINGS AND VISIBILITIES WILL DECREASE LATER THIS AFTERNOON AND
EVENING TO MVFR TO IFR CONDITIONS WITH LIGHT WINDS OCCURRING AT
KCEC AND KACV. LIFR CONDITIONS WILL OCCUR EARLY WEDNESDAY MORNING
AT KCEC AND KACV DUE TO LOWER CEILINGS AND REDUCED VISIBILITIES.
VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL CONTINUE AT KUKI
THROUGH WEDNESDAY.

&&

.MARINE...WINDS AND SEAS WILL CONTINUE TO GRADUALLY DIMINISH
TONIGHT AND WEDNESDAY AS THE OFFSHORE HIGH PRESSURE SYSTEM AND
INLAND LOW WEAKENS. A HIGH PRESSURE SYSTEM NORTHWEST OF THE AREA
WILL STRENGTHEN THURSDAY AND FRIDAY. THE STRENGTHENING HIGH
PRESSURE SYSTEM WILL INCREASE THE PRESSURE GRADIENT ACROSS THE
MARINE AREAS. THEREFORE THE WINDS AND SEAS WILL INCREASE THURSDAY
AFTERNOON AND FRIDAY. THE GREATER INCREASE WILL BE FARTHER
OFFSHORE ACROSS THE OUTER WATERS. ELEVATED WINDS AND SEAS WILL
PERSIST THROUGH SATURDAY. THE HIGH PRESSURE SYSTEM WILL WEAKEN
SUNDAY. SUBSEQUENTLY THE WINDS AND SEAS WILL BEGIN DIMINISHING
SUNDAY.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING PZZ470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 15, 5:33 AM PDT, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
533 AM PDT TUE JUL 15 2014

CAZ001-161245-
REDWOOD COAST-
533 AM PDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-161245-
MENDOCINO COAST-
533 AM PDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-161245-
NORTH COAST INTERIOR-
533 AM PDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-161245-
MENDOCINO INTERIOR-
533 AM PDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-161245-
UPPER TRINITY RIVER-
533 AM PDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY
THROUGH FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.